Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Watery discharge, pelvis pain, lower back pain, weakness. Is it possible that I am pregnant?

Hi, i am a 26 year old, and had an abortion about 3 months ago. Afterwards, i was diagnosed with PID and did take all my combination antibiotics and painkillers. I went for a scan afterwards and the doctor said everything was clear. And directed me to a family planning lady, long story short. I was put on Norigynon. Last week, i noticed some watery like discharge just flowing down from my vagina at work. i went home later that day and washed with warm salt water, and it stopped.I did a home pregnancy test and it was negative. A couple of days ago, i had the same watery like discharge and now my left pelvis hurts slightly, also i ve got some lower back pain and i do feel weak(my body feels drained, beaten up) i m not feverish, i have no pian urinating, i have no pain during sex, my vagina does not itch . Is it possible i m pregnant, cos the first pregancy had the watery like discharge sympton, Is it possible to be pregnant while on Norigynon? I already pee a lot, so does is not a sympton i rely on. Please help.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Vaginal discharge can alter depending on the hormonal fluctuations in the menstrual cycle.
If the discharge is excessive in quantity, foul smelling, altered in color it usually indicate the possibility of some infection.
Pelvic inflammatory disease can cause pain abdomen, vaginal discharge etc.
Norigynon is having 0.2% of failure rate and it can also cause white discharge as side effect.
So if you want to rule out pregnancy better go for blood test for pregnancy.
If comes negative better to consult gynecologist once to find out the possible cause of your white discharge.
Take care
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor